What to do for a drug allergy rash?

Rash. Talk to your doctor about stopping the drug felt to be causing the rash. Then treat the symptoms, such as antihistamines for itching. If the symptoms are more serious such as swelling or trouble breathing, definitely see a doctor.

Related Questions

What should I do for drug allergy rash?

Drug rash. Treatment of a drug eruption depends on the specific type of reaction. Therapy for exanthematous drug eruptions is supportive in nature. First-generation antihistamines are used 24 h/d. Mild topical steroids (eg, hydrocortisone, desonide) and moisturizing lotions are also used, especially during the late desquamative phase. And stop taking the offending drug. Read more...
#1:STOP DRUG FIRST. Stop the drug immediately and consider benadryl (diphenhydramine). Observe for symptoms of airway difficulty: lip or tongue swelling which should prompt you to call 911 if this should occur. Consider a medalert bracelet identifying the allergy or seeking an allergist for desensitization. Read more...